Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Other side effects of Effexor withdrawal? Azarae

Posted by Sad Panda on May 24, 2004, at 1:51:57

In reply to Other side effects of Effexor withdrawal?, posted by Azarae on May 23, 2004, at 23:24:03

> I'm on week number 2 of no effexor. I tapered off for a month ahead of time also.
>
> Alot of the brain shivers, dizziness & nausea have stopped.
>
> Now I'm freezing cold for about 20=30 minutes, then I'm sweating like I just ran a marathon the next...is this part of it? It goes on all day & all night.
>
> Also, the last 4 days I have no fuse. I scream at my children for really stupid things & I have visions of either klling off them or me.
>
> If I'm not like that, then I'm in a blah..who cares if I die today & who cares what happens to everyone else kind of mood.
>
> I'm giving serious thought to finding a doctor who may give me something other than Effexor... or will this pass?
>
> I consider myself a good parent, but my girls are scared to death to even breathe loudly in my presence or I will scream at them for making noise(this is NOT me).
>
> Okay, thanks everyone
> Karla B.
>
>

Some prozac is good for relieving the withdrawl symptoms.

Cheers,
Panda.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:350014
URL: http://www.dr-bob.org/babble/20040521/msgs/350040.html